M. L. Chandak, "On the block structure of PBIB designs", International Journal of Mathematics and Mathematical Sciences, vol. 3, Article ID 604628, 7 pages, 1980. https://doi.org/10.1155/S0161171280000105
On the block structure of PBIB designs
Let denote the set having any treatment and its first associates in a PBIB design with associate classes. A theorem on distribution of the elements of this set among the blocks of the block design is proved and results related to certain well known association schemes of three associate classes are obtained.
Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.